Saturday, May 3, 2014

A plus and a minus

I was bad with food today- I ordered a pizza, and ate more of it than I should. That is what happens when I run out of food. And the only thing within a few miles of me is a dunkin donuts or a pizzeria.

That was my minus.

On the plus side I went walking. Not anywhere near enough to walk off the pizza, but hey, I went walking! This is big. I haven't done that since before I hurt my back.

I really need to go grocery shopping. I haven't in a couple of weeks- and I have been out of my soy milk and lactaid. And this means I have been stopping at convenience stores to buy regular milk, which is all that they sell. I can usually get away with that for a little bit- I never know for how long. But it has been too long. And I am having stomach issues. Eating pizza doesn't help- but I can usually get away with cheese.

I hate being high maintenance! I hate being lactose free. I hate needing all of these meds. I want to think that I could just throw some clothes in a suitcase or in my backpack and head off some place. And not have to worry about what I will eat or where I will fill my prescriptions.

It's funny- when I was on the MAOI's, I didn't mind the dietary restrictions that much. I had been vegan before that- so I just traded one set of dietary restrictions for another (I stopped being vegan- it would have been too hard). Plus, they worked so well for me for a while, and I had been so depressed before I went on first Nardil, then Parnate. It seemed a small price to pay.

I am not sure about gluten. Sometimes I think the times I have had more joint pain is when  someone has brought in bagels, I have eaten pizza, etc. But then sometimes it doesn't happen either. So I don't know. I probably need blood work again. I just need to know if I just have osteo, or if something else is going on. No one else in my family has arthritis in their hands. Although my mom has some in her foot- probably psoriatic arthritis. But I've never had psoriasis.

It is quite the irony to be a hand therapist getting arthritis in my hands.

No comments: